... happen? He's in ICU now and major concern is respiratory failure. Please someone give me some answers
I am sorry to hear about your boyfriend. That's a pretty serious overdose attempt. He'll probably stay in ICU for 3-7 days and then most like be sent to a step-down unit. Has anyone thought about seeking psych treatment for him, because it is a real possibility that the hospital may transfer him to one if they have one in their affiliate care. It sounds like he could use a therapist to talk his problems over with , as suicide is sometimes a cry for help. I hope he gets better and I hope you will be alright as well. Just remember that most people who attempt to commit suicide are usually pretty angry when they don't succeed and most don't want to talk to people for a couple of days. If he acts this way, give him his space but let him know that you still care. Post back and let us know how his doing and how you're holding up. Good luck and God bless.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2010 • 3 answers
Overdose - A family member attempted suicide using Xanax. Now off life support but she suffers from?
Posted 24 Feb 2011 • 2 answers
Xanax - I have a really bad sun burn and cant sleep. My usual dosage is 2 mg. But today I took 8 mg?
Posted 30 Mar 2011 • 2 answers
Posted 1 Jan 2013 • 6 answers
Posted 15 days ago • 5 answers